MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Revista de neurologia · 1997

[Adverse cutaneous reactions to drugs in neurology].

Redondo Bellón P

Аннотация на английскомСтатьяОбзорПеревод пока не подготовлен

Аннотация

Skin drug reactions are cutaneous rashes caused by drugs, through different pathogenic mechanisms that can be classified into two groups: immunologically mediated and non-immunologically mediated. In the first part of this chapter we are going to study the cutaneous reactions to aromatic antiepileptic drugs, namely phenytoin, and focusing attention towards potentially life-threatening drug reactions of an immune cause such as toxic epidermal necrolysis and hypersensitivity syndrome. Secondly we are going briefly summarize skin reactions to drugs usually dealt with in neurological diseases, following a classification based on the morphological aspects of the lesions present in each reaction.

Для цитирования: Redondo Bellón P. [Adverse cutaneous reactions to drugs in neurology].. Revista de neurologia. 1997.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.